# SDR 2003UALA00962

- Difficulty date: December 14, 2003
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 29,660 hours, 5,718 cycles
- Engine: Pwa PW4077
- Engine time: 24,229 hours, 3,741 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Line
- Condition: Contaminated
- Location: Eec
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

ON CLIMB TO FL410 FROM FL370 ENGINES MAXED OUT.  PWR REQ 1.47 LEFT ENG TOPPED OUT.  RIGHT 1.430 WITH RT THROTTLE AT STOP AND LT ENG THROTTLE ABOUT 1 & 1 AND A HALF INCHES BEHIND.  THRUST SHORT FALL WAS CAUSED BY AN AMBIENT PRESSURE (PAMB) SENSOR ERROR TO THE EEC.  THE ERROR WAS DETERMINED NOT TO BE INTERNAL TO THE EEC UNIT ITSELF.  REMOVED EEC WAS TESTED BY HAMILTON-SUNDSTRAND, AND PASSED ALL INCOMING FUNCTIONAL CHECKS.  A LOOSE PAMB B-NUT WAS TIGHTENED ON 12/17/03.  ON 12/18/03, WHEN THE EEC WAS REPLACED, APPROXIMATELY A TEASPOON OF WATER WAS DRAINED OUT OF THE PAMB LINE.  IT IS BELIEVED THAT THE COMBINATION OF THE LOOSE NUT, ALONG WITH WATER CONTAMINATION, CAUSED THE PAMB ERROR.
